# SDR UIEA2018082101757

- Difficulty date: August 20, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,693 hours, 16,572 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT FIRST ATTEMPT AUTO SHUTDOWN, SECOND ATTEMPT SUCCESSFUL. PERFORMED APU BITE CHECK IAW FIM 49-11 FT 988, PERFORMED OPERATIONALTEST IAW AMM 49-11-00, OPS NORMAL.
